Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Heaviness in stomach with inflation, pain and swelling in lower legs. Normal blood tests, sonography. History of paralytic attack. What could be the problem?

hi, I am AAAAAAA MY MOTHER GOT PARALYTIC ATTACK 17 YRS BACK THAT TIME SHE WAS LOST HER MEMMORY , NAW SHE IS FINE BUT FROM FEW MONTHS HER STOMACH BECOMING BIG AND HEAVY , AND IN THE LOWER LEGS PAIN AND SWELLING INCREASES ,ALL THE BLOOD REPORTS AND SONOGRAPHY IS NORMAL, DOCTERS CAN T FIND OUT HER PROBLEM .
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Deepika,

There has to be a cause for these symptoms. It cannot just happen without any cause.

Please get an ECG (Electrocardiogram) done for your mother to rule out cardiac causes, also repeat the renal function tests and liver function tests.

Bloated stomach, pain and swelling in the legs are signs of right heart failure. Please get it evaluated by an internal medicine specialist.

Hope this helps.

Regards
Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor